Hi, This shouldn't be a hard problem to solve, but I don't have health insurance and can't afford another doctor's visit right now. About a year ago, I was taking a dayquil liquid capsule, and it felt like it got stuck in my throat. I couldn't swallow at all, but could breath fine. I panicked and told my roommate to call 911 (which he didn't, the ***k). Anyways, after about 5-10 minutes the capsule shell disolved and the liquid leaked out allowing me to swallow. I know it wasn't just in the back of my mouth because I stuck my finger in there trying to induce vomit to clear the passage.
Anyways, I went to an ear, nose and throat specialist a few days later, and he snaked an optical device through my nose to get a view. He said he didn't see anything abnormal, and that was it. Well since then, I've gotten an uncomfortable pressure when swallowing pills larger than an advil and some food. As a result, I get nervous about larger pills, and food (so I chew very thoroughly), which I'm sure just makes it worse. Unfortunately, there is definitely something going on, because I used to be able to swallow horse pills with no discomfort, and I still use the same method. Any idea what could have changed? (wasn't necessarily sudden)
Thanks in advance
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?